# SDR A6WA200000074

- Difficulty date: December 18, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- Aircraft time: 27,252 hours, 38,170 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Connector
- Condition: Dirty
- Location: Anti Skid System
- Part time: 3,370 hours, 3,879 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI BRAKES SEEM INAFFECTIVE ON YELLOW HYDRAULIC SYSTEM. SWITCHED TO GREEN SYSTEM AND BACK TO YELLOW SYSTEM BRAKING NORMAL. MAINTENANCE REMOVED THE ANTI-SKID CONTROL BOX AND CLEANED CONNECTION OPERATIONAL CHECK GOOD. VISUALLY OBSERVED BRAKES ON YELLOW AND GREEN SYSTEM WHEN APPLIED.
